Symptoms?

Symptoms?

About 2 months ago I started getting bad stomach pains and aches, and not long after I started taking the mini pill, which I stopped 3 weeks later and took the combined pill because it gave me an infection. The pill still made me ill, so I stopped it completely about 2 weeks ago. I've still had bad stomach pains (some nights it wakes me up) and bad headaches. At this moment in time, I can count 24 bruises on one leg - some the size of a pea, 4 on the other, one on my back, and one on each arm. Yesterday I carried a box which wasn't that heavy, but I got two really tender bruises on my arms from it! I've never bruised this easily. I have a bruise on my leg that has been there for about 2 weeks now, and the other ones seem to grow. I had my bloods done about a month ago and an ultrasound, but everything was normal. What should i do?

3 Replies

oldestnewest
  • Go back to the doctor at once! My husband started to have pains in his stomach and was sent to the hospital but the wrong doctor! I asked him about my husband's blood test (he had been told they were alright when he rang the surgery). When he looked at the result on the screen I could see his face change. Husband was sent to Haematologist and yes he had Leukaemia. So get to doctors asap and good luck!

    Marie

  • Marie_14 is quite right.

    I too was sent to my GP by my wife: I too had a version of leukaemia.

    Go at once: get seen on the day you go.

    Be courageous. Mike

  • Hi there. We would echo the sentiments of the other posts - we also have a help line available for you to speak to a nurse if you need any further support.

    The help line is open 24/7 - the nurse hours today are 9 - 4.30pm. You can call the nurse on 08088 010 444 or you can choose and book a call back here: leukaemiacare.org.uk/book-y...